... diarrhea. This started after increasinh his dosage
I would advise your friend to contact the doctor... severe diarrhea in any person isn't good. Fainting can be caused by standing too quickly as well. You also don't want your friend to become dehydrated. Pedialyte can help with that plus the 'brat' diet, if tolerated. That is bananas, rice, applesauce and toast.
Have your friend contact the doctor to report the symptoms/side effects.
You are a good friend for looking after your own.
- Nuedexta Information for Consumers
- Nuedexta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuedexta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2013 • 1 answer
Posted 17 May 2015 • 1 answer
My husband took paroxetine today for the first time because he was having fainting episodes and all?
Posted 15 Sep 2015 • 2 answers
Posted 7 Feb 2017 • 0 answers
Has anyone experienced syncope, accompanied by effusive sweating on Otezla? I am coming up on my 6th
Posted 11 Sep 2017 • 0 answers